It should be noted that in theory if one was to consistently suppress your natural estrogen levels for a long period of time, this would negatively impact your health, including your cholesterol. Due to the ability of Letrozole- to inhibit estrogen so much, this should definitely be a concern to most users. However the research that has focused on the relationship between use of letrozole and cholesterol levels is rather inconsistent in it's findings. Many studies have concluded that the compound is detrimental to both a user's HDL and LDL cholesterol levels, while other research has found no link. Obviously individuals are best served to monitor their cholesterol while using any compound via blood tests however barring that, letrozole should simply not be run for extended periods of time if at all possible. Doing so could cause serious medical complications.
Along with the issues related to blood lipids is the fact that many users complain that their libido is dramatically reduced when using the compound. This is related to the fact that estrogen is partly responsible for the regulation of an individual's sex drive. Since Letrozole- is so potent it can often drive estrogen levels too low and this inhibits a user's libido. To avoid this users can lower dosages, but some anecdotally report that even extremely low doses of the drug can cause problems. If this is the case a less potent compound such as exemestane or anastrozole may be a more appropriate option.
I do not consider trenbolone to be capable of causing or aggravating gynecomastia. I do not know of a single case where the source of trenbolone was Parabolan (back when it was available), Finaplix H, or Component T-H. The problem appears to occur only when the source is an underground lab or the home preparation is made from powder from a black-market supplier. Since trenbolone’s wholesale price direct from a manufacturer is much higher than that of most anabolic steroids , it shouldn’t be surprising that substitution or partial substitutiion would often occur with underground products. Additionally, it might be that some have mistakenly made preparations from Finaplix S, which definitely would be capable of causing gyno, as that product includes estradiol benzoate as an ingredient.